欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  7 篇文章
     
     
 
The Tightly Super 3-Extra Connectivity and Diagnosability of Locally Twisted Cubes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 127-144
       
 
On the Sum of Reciprocals of Mersenne Primes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 145-148
       
 
The Effect of Self-Driving Car on Urban Traffic

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 149-156
       
 
Modified Algorithm for Solving Linear Integro-Differential Equations of the Second Kind

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 157-165
       
 
Hamiltonian Structure, Soliton Solution and Conservation Laws for a New Fifth-Order Nonlinear Evolution Equation Which Describes Pseudo-Spherical Surfaces

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 166-174
       
 
Restarted Adomian Decomposition Method for Solving Volterra’s Population Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 175-182
       
 
Two-Dimensional Nonlinear Reaction Diffusion Equation with Time Efficient Scheme

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 2 Page: 183-194